System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Banach Center Publication}
Opublikowane w latach: 1960 - 2018
Grupowanie: brak
Znaleziono: 22 ( spośród około 60591 )

Strona: 1[2] [3] Następna
[1] On the degree of strong approximation of integrable functions in Stepanov sense / Włodzimierz Łenski, Bogdan Szal // W: Banach Center Publication .- 2014, Vol. 102, s. 169--179, ISSN: 0137-6934, : bibliogr.summ. .- Function Spaces X
Słowa kluczowe: almost periodic functions, degree of strong approximation, special sequences,

Kod: CIA-WYKAZ    BibTeX   (pkt: 7)    DOI: 10.4064/bc102-0-11
[AWI-10113] [data modyf: 24-08-2015 15:26]

[2] Taylor obstruction to the integrability of homogenous potentials of degree two. An application of higher order variational equations / Guillaume Duval, Andrzej Maciejewski // W: Banach Center Publication .- 2011, Vol. 94, s. 173--185 : bibliogr.summ.
Słowa kluczowe: Hamilton systems, differential Galois theory, integrability, non-integrability,

Kod: CIA-WYKAZ    BibTeX   (pkt: [?] )    DOI: 10.4064/bc94-0-10
[AWI-9163] [data modyf: 28-11-2012 12:23]

[3] Approximation of functions from [...] by general linear operators of their Fourier series / Włodzimierz Łenski, Bogdan Szal // W: Banach Center Publication .- 2011, Vol. 95, s. 339--351 : bibliogr.summ.
Słowa kluczowe: Lipschitz classes, rate of approximation, summability of Fourier series,

Kod: CIA-JED    BibTeX   (pkt: 0)    DOI: 10.4064/bc95-0-20
[AWI-9265] [data modyf: 13-04-2015 16:37]

[4] On the rate of summability by matrix means in the generalized Hölder metric / Bogdan Szal // W: Banach Center Publication .- 2011, Vol. 95, s. 359--368 : bibliogr.summ.
Słowa kluczowe: matrix means, special sequences, trigonometric approximation,

Kod: CIA-JED    BibTeX   (pkt: 0)    DOI: 10.4064/bc95-0-22
[AWI-9263] [data modyf: 13-04-2015 16:36]

[5] Approximation of functions from [...] by linear operators of conjugate Fourier series / Włodzimierz Łenski, Bogdan Szal // W: Banach Center Publication .- 2011, Vol. 92, s. 238--247 : bibliogr.summ. .- Function Spaces IX
Słowa kluczowe: Fourier series, conjugate function, degree of approximation,

Kod: CIA-WYKAZ    BibTeX   (pkt: [?] )
[AWI-9120] [data modyf: 28-11-2012 12:23]

[6] On the uniform convergence of weighted trigonometric series / Bogdan Szal // W: Banach Center Publication .- 2011, Vol. 92, s. 35--46 : bibliogr.summ. .- Function Spaces IX
Słowa kluczowe: best approximation, number sequences, trigonometric series, uniform convergence,

Kod: CIA-WYKAZ    BibTeX   (pkt: [?] )
[AWI-9119] [data modyf: 28-11-2012 12:23]

[7] Dieudonné operators on the space of Bochner integrable functions / Marian Nowak // W: Banach Center Publication .- 2011, Vol. 92, s. 279--282 : bibliogr.summ. .- Function Spaces IX
Słowa kluczowe: Dieudonné operators, conditional compactness, weakly compact operators, weakly completely continuous operators,

Kod: CIA-WYKAZ    BibTeX   (pkt: [?] )
[AWI-9118] [data modyf: 28-11-2012 12:23]

[8] Absolutely continuous linear operators on Köthe-Bochner spaces / Krzysztof Feledziak // W: Banach Center Publication .- 2011, Vol. 92, s. 85--89 : bibliogr.summ. .- Function Spaces IX
Słowa kluczowe: Köthe-Bochner spaces, absolutely continuous operators, order bounded operators, order weakly compact operators, smooth operators,

Kod: CIA-WYKAZ    BibTeX   (pkt: [?] )
[AWI-9117] [data modyf: 28-11-2012 12:23]

[9] Overview of the differential Galois integrability conditions for non-homogeneous potentials / Andrzej Maciejewski, Maria Przybylska // W: Banach Center Publication .- 2011, Vol. 94, s. 221--232 : bibliogr.tab.summ.
Słowa kluczowe: Hamilton systems, differential Galois integrability obstructions, differential Galois theory, integrability, non-integrability,

Kod: CIA-WYKAZ    BibTeX   (pkt: [?] )    DOI: 10.4064/bc94-0-15
[AWI-9162] [data modyf: 28-11-2012 12:23]

[10] Lebesgue type points in strong (C, \alfa) approximation of Fourier series / Włodzimierz Łenski, Bogdan Roszak // W: Banach Center Publication .- 2011, Vol. 92, s. 219--235 : bibliogr.summ. .- Function Spaces IX
Słowa kluczowe: rate of pointwise strong summability, strong approximation, very strong approximation,

Kod: CIA-WYKAZ    BibTeX   (pkt: [?] )
[AWI-9121] [data modyf: 28-11-2012 12:23]

Strona: 1[2] [3] Następna

Czas generacji strony: 0,04 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2018 Uniwersytet Zielonogórski